# SDR CA000808024

- Difficulty date: July 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A FERRY FLIGHT FROM MORLAIX TO CAEN, PILOTS REPORTED A LT ENGINE N2 FLUCTUATION FOLLOWED BY A LOW OIL PRESSURE WARNING MESSAGE. THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT COMPLETED AN UNEVENTFUL  LANDING IN MORLAIX. FINDINGS:   OIL LEAK WAS FOUND AROUND THE AXIS . A O-RING RETAINER, 5 LITRES OF OIL ADDED.
